MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY
Model Number 8888160341
Medical Device Problem Codes Fluid/Blood Leak (1250); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2425600065 was reviewed and no anomalies related to the reported issue were observed.The device was received for evaluation and reported issue of leaking was not observed; however, the reported condition of cannot connect to hub was observed.A corrective and preventive action has been initiated to further investigate this issue.
 
Event or Problem Description
The customer reported that in the process of removing air, sampling ports " flicked" and fluid noticed to come out.They attempted to secure sampling port, it spun, no securing snugly/ but not coming off.There was no harm reported.Additional information was received from the customer and stated that when the nurse said that the product was ¿flicked¿, they're referring to how they "flick¿ their lines to help move air out of them.So the nurse saw air in the line and then flicked it with their fingers to move the air up to a port so it can be withdrawn, but when they did that action, fluid came out/off of the line.There was no crack or break in the sampling port or line.The nurses noted the sampling port wasn't on securely and when they tried to tighten it, it just spun on the threads and wouldn't lock.When they tried to attach another sampling port the same thing happened.Nothing would secure to the umbilical line, so they had to remove it.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.

Brand Name
ARGYLE
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21950612
Report Number1423537-2025-00189
Device Sequence Number8720468
Product Code FOS
UDI-Device Identifier10192253040319
UDI-Public(01)10192253040319(17)290813(10)2425600065
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888160341
Device Catalogue Number8888160341
Device Lot Number2425600065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown